Log in

Thanks idi and geordie

#38553
Monica1
Participant

Hi there,
Well, talk about one step forward and two steps back. Woke up today to thumping headache and swelling/blistering on my lips and temple. I know these are well known side effects to this medication so have promptly stopped it on day 6. All my life I have struggled with western medicines so usually avoid if possible. Even with morphine which you might think would be quite euphoric. Nope, blood pressure drops in its boots. So no GA this evening, not going with these lumpy lips. So will probably do a group tonight.
My daughter rang today and will be visiting Thursday week so that’s good She cut her holiday in Cornwall short. I think it exposed her marital issues which often happens on family breaks.
I don’t disagree with anything geordie has said at all. I particularly agree with the need to express and talk. I have had a complete lack of outlet for this nearly all my life aside from here and GA so would.like some counselling but the wait is long. By the time the six month wait is up I would have hoped to have moved on considerably from where I am now.
How sad not to have anyone to talk about things in depth because most are caught up with survival and their own issues. God has my back, thanks idi,and I must be patient.